# SDR SWAA2022031581415

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 70,376 hours, 41,653 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATION ON THE LOCATE AT FASTENER CORNER AT FASTENER LOCATION 20 MEASURING 1'X 1' / REMOVED AND REPLACED 193B PANEL PER AMM 53-51-21.
